# SDR GTIA9800058

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 606043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY, FOUND FORWARD GALLEY AND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD GALLEY AND COCKPIT OVERHEAD EMERGENCY BATTERY POWER SUPPLY IAW DC0 MM 33-53-0.  OPERATIONAL CHECK GOOD.  (M)
